# SDR 97FDEA00608

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65402681
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-02) ON TOP CHORD OF FLOORBEAM BS 480, RBL 8, WL 208.  *S/D*  REMOVED CORROSION ON TOP CHORD OF FLOORBEAM AT BS 480, RBL 8, WL 208 AND REPAIRED PER FED-EX SRM 53-10-8, SRM 53-10-1.
